# SDR 05FDEA00051

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 70,856 hours, 21,894 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Sticking
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SELECTED ENGINE ANTI-ICE ON, ENGINE NR 2 ANTI-ICE WOULD NOT OPEN, RECEIVED LEVEL 1 ALERT - ENGINE NR 2 ANTI-ICE DISAGREE.  CONTACTED MX VIA ACARDS, MX SUGGESTED A RESET OF C/B ON MX PANEL UPPER MX  R-25.  PULLED AND RESET C/B, NO CHANGE.  FOUND NR 2 COWL ANTI-ICE VALVE STICKING.  REPLACED VALVE PER MD-10-30 M/M 30-22-02-2.  ALSO REPLACED LOW PRESSURE SWITCH S1-1046 AND HI-PRESSURE SWITCH S1-108 8 AS PRECAUTIONARY.  LEAK CHECK AND OP CHECKS GOOD ON GROUND RUN PER JRH.
